Ask an expert
Question

06 Jun 2011

Night Sweats?
Hi Doc

Im 32 years old and for the past 4 months or so be having really bad night sweats a week. They are quiet annoying as I wake up freezing cold and sopping wet all over my chest and under my arms I can actually feel the sweat run down have to change twice in the same evening. All strange as I feel perfectly fine not sick or feverish or hot flushes nothing like that. I am on Wellbutrin, Respedal and Topamx and read it could be a side effect but unsure it can be that as ive been on these medications for over 5 years now. Should I have it checked out or is it just the meds? Thanks!
Answer 458 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Chanel

I suggest that you consult your doctor for a full examination, blood test, sputum tests, as well as a chest x-ray. A condition like tuberculosis has to be ruled out.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17831 votes
Vote